Entropy penalization methods for Hamilton-Jacobi equations

Diogo A. Gomes, Enrico Valdinoci

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)


In this paper we present a new entropy penalization problem and we discuss its relations with approximate solutions of Hamilton-Jacobi equations, the convergence of associated discrete schemes, as well as several applications, such as: a generalization of the Hopf-Cole transformation which converts non-linear Hamilton-Jacobi equations into linear evolution equations, the study of fixed point problems, approximation of certain linear evolution equations, and the construction of entropy penalized Mather measures.

Original languageEnglish
Pages (from-to)94-152
Number of pages59
JournalAdvances in Mathematics
Issue number1
Publication statusPublished - 20 Oct 2007
Externally publishedYes


Dive into the research topics of 'Entropy penalization methods for Hamilton-Jacobi equations'. Together they form a unique fingerprint.

Cite this